Khadr, M., Ali, A., Ahmed, F. (2021). New Subclass of Meromorphic Functions Associated with Hypergeometric Function. DIYALA JOURNAL OF ENGINEERING SCIENCES, 15(2), 63-71. doi: 10.33899/csmj.2021.170009
Mohamed A. Khadr; Ahmed M. Ali; Firas Gh. Ahmed. "New Subclass of Meromorphic Functions Associated with Hypergeometric Function". DIYALA JOURNAL OF ENGINEERING SCIENCES, 15, 2, 2021, 63-71. doi: 10.33899/csmj.2021.170009
Khadr, M., Ali, A., Ahmed, F. (2021). 'New Subclass of Meromorphic Functions Associated with Hypergeometric Function', DIYALA JOURNAL OF ENGINEERING SCIENCES, 15(2), pp. 63-71. doi: 10.33899/csmj.2021.170009
Khadr, M., Ali, A., Ahmed, F. New Subclass of Meromorphic Functions Associated with Hypergeometric Function. DIYALA JOURNAL OF ENGINEERING SCIENCES, 2021; 15(2): 63-71. doi: 10.33899/csmj.2021.170009